# SDR AALA972310

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 416N222013
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, R3 OVERWING SLIDE WOULD NOT PRESS-TO-TEST.  REPLACED LOW NITROGEN BOTTLE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
